Posted by: K | 2009-07-17


HI Doc

I have been using GABA now for about a month. I read that it helps your body get rid of body fat and increases your bodies mucle. I have gained about 3kg in the last week while im really eating healthy. I' m feeling so despondent about that. What can be the reason for that?????

Please advice!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear K
Gamma-butyric amino acid or GABA is purported to increase production of human growth hormone which is supposed to increase lean muscle mass. If this supplement is not having the desired effect on you and is in fact having the opposite result, namely weight gain, then it would be advisable to stop using it. To lose weight you need to reduce your energy intake and to build lean muscle tissue you should do weight bearing exercises. The golden rule is that if you use a weightloss supplement and it does not work, then stop taking it.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: riri | 2009-07-17

what is gaba?

Reply to riri

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.